# SDR CALA9901286

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR DECK CORRODED AT STA 1720, BL 0 AND LBL 49.  REPAIRS WERE ACCOMPLISHED IAW ECRA 5321-01069.
